# SDR DALA2022122708392

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,485 hours, 33,983 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO COMPLY WITH PRI 604353-14AD REV 0, PRI 604353-14AD REV 1, PRI 604353-14AD REV 2, PRI 604353-14AD REV 3, PRI 604353-14AD REV 4, PRI 604353-14AD REV 5 AND FINAL ERA 604353-14AD REV ORIGINAL.  COMPLIED WITH. (2551196)
